The fundamental solution of Cauchy problem for a single equation of the diffusion equation with inertia

  • H.P. Malytska Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • I.V. Burtnyak Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
Keywords: Kolmogorov equations, the fundamental solution, degenerate parabolic equations
Published online: 2014-12-27

Abstract


The paper found the explicit form of the fundamental solution of  Cauchy problem for the equation of Kolmogorov type that has a finite number  groups of spatial variables which are degenerate parabolic.
Article metrics
PDF downloads: 12
Abstract views: 40
How to Cite
(1)
Malytska H., Burtnyak I. The Fundamental Solution of Cauchy Problem for a Single Equation of the Diffusion Equation With Inertia. Carpathian Math. Publ. 2014, 6 (2), 320-328.